# SDR GTIA2017120302265

- Difficulty date: December 3, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 42,751 hours, 19,919 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR VERY LOUD HOWLING DURING INITIAL DESCENT. PERFORMED TSM 52-11-00 PERFORMED INSPECTION OF THE DOOR SEAL AND FRAME FOUND UPPER L/H STRIP DAMAGED. COVER PLATE CHECK OK IAW AMM 52-10-00. REMOVED AND REPLACED DAMAGED STRIP IAW AMM 52-11-18. PERFORMED  LEAK CHECK IAW AMM 05-53-00. NO LEAK NOTICED AT THIS TIME.
